# SDR JJBA20210405013

- Difficulty date: April 5, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 43,299 hours, 33,562 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1218
- Condition: Inoperative
- Location: Pitch Trim
- Part time: 43,299 hours, 33,561 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PITCH TRIM MAIN AND BACK UP FAIL ON EICAS IN FLIGHT. R&R HSCU. OPS CHECK GOOD.
